Napredna pretraga

Pregled bibliografske jedinice broj: 112450

Free vibration of biclamped beam-type structures


Turkalj, Goran; Čanađija, Marko; Vizentin, Goran
Free vibration of biclamped beam-type structures // Bulletins for Applied and Computer Mathematics, 103 (2003), 2078; 35-42 (podatak o recenziji nije dostupan, članak, znanstveni)


Naslov
Free vibration of biclamped beam-type structures

Autori
Turkalj, Goran ; Čanađija, Marko ; Vizentin, Goran

Izvornik
Bulletins for Applied and Computer Mathematics (0133-3526) 103 (2003), 2078; 35-42

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Free vibrations; biclamped beam-type structures

Sažetak
Analysis of flexural and torsional vibrations for biclamped beams is conducted. The analysis is carried out separately for each plane of vibration. The equations of motion for each case are obtained applying Hamilton’ s principle. Eigenvalues for the first three lowest modes are given. Analysis also gives the influence of shear deformations on eigenvalues, for various shape of the cross section. Axial loading also causes change of eigenvalues. Numerical analysis is based on finite element methods.

Izvorni jezik
Engleski

Znanstvena područja
Strojarstvo



POVEZANOST RADA


Projekt / tema
0069006

Ustanove
Tehnički fakultet, Rijeka

Uključenost u ostale bibliografske baze podataka:


  • Zentralblatt Math